advertisement
Question
Posted by: Sunshine | 2005/06/09

Weaning

Hi
I have been on cillift for one and a half years.
I have been weaning for two weeks,was on 1 a day then 1 every second day for two weeks.
Today is day 3 no meds,I am feeling jumpy,intolerant,dizzy,forgetful,light and movement sensitve.
please tell me how long this will last.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It shouldn't last long. The symptoms could be due to something different, and if they are due to Cilift withdrawal, they should be brief. If they continue, try 1 tablet every three days until you can consult your own prescribing psychiatrist, who will know you best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement